# SDR ABXA9600325

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 5912158501
- Condition: Cracked
- Location: Lt Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND THE LEFT WING OUTBOARD FLAP HINGE ATTACH ANGLE INSIDE THE FLAP CRACKED.  REPLACED ANGLE IAW DC-9 SRM 51-30-1.
